# SDR AUS20031241

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700563S001
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING AILERON CONTROL CABLES INCORRECTLY ROUTED AT OUTBOARD CONTROL QUADRANTS ON BOTH WINGS UNDER PANELS 532AT AND 632AT. CABLES HAD NOT BEEN LOCATED IN THE QUADRANT GROOVE AND WERE OPERATING ON TOP OF THE QUADRANT CAUSING RUBBING ON THE QUADRANT CAUSING WEAR. THE WEAR WAS STILL WITHIN MAINTENANCE MANUAL LIMITS WHEN FOUND. PANELS HAD NOT BEEN LIFTED AND WERE NOT REQUIRED TO BE LIFTED SINCE NEW. MANUFACTURING ERROR.
